# SDR RAIA202001290010

- Difficulty date: January 12, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frame 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH W/W CENTER KEEL WEB IS CRACKED @ FR 48-          REMOVED RH W/W CENTER KEEL WEB. INSTALLED RH W/W CENTER KEEL. INSTALLED NUTPLATES.
